# SDR 0501519623

- Difficulty date: October 2, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N623NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47591
- Aircraft time: 62,559 hours, 66,682 cycles
- Engine: Pwa JT8D9
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blown
- Location: Acm Outlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, CREW HAD TROUBLE REGULATING THE CABIN TEMPERATURE. THE CABIN STARTED TO CLIMB AT 1600 FPM AND THE RED (CABIN PRESS) WARNING LIGHT ILLUMINATED. CREW INITIATED A RAPID DESCENT AND COMPLIED WITH COM PROCEDURES BUT WAS NOT ABLE TO REGAIN CABIN PRESSURE CONTROL AND THE FIGHT CONTINUED TO DESTINATION AT 12,000 FEET. THE MASKS DID NOT DEPLOY AND THE LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED SOME AIR CYCLE MACHINE DUCTS AND BOTH WATER SEPARATORS. FUNCTION CHECKS GOOD, NO MENTION OF BITE, AND THE AIRCRAFT HAS RETURNED TO SERVICE.
